Optimal packings of equal circles in a square

K. Nurmela, P. Östergård

    Research output: Chapter in Book/Report/Conference proceedingConference contributionScientificpeer-review

    Original languageEnglish
    Title of host publicationEighth Quadrennial International Conference on Graph Theory, Combinatorics, Algorithms and Applications, Kalamazoo, USA, 3.-7.6.1999
    EditorsY. Alavi, D.R. Lick, A. Schwenk
    Place of PublicationKalamazoo, Michigan, USA
    PublisherNew Issues Press
    Pages671-680
    Publication statusPublished - 1999
    MoE publication typeA4 Article in a conference publication

    Keywords

    • circle packing

    Cite this